Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1002/malq.19800261905
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 64,261
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

A Preservation Theorem for Tense Logic.Hirokazu Nishimura - 1980 - Mathematical Logic Quarterly 26 (19‐21):331-335.
On Preservation Theorems for Two-Variable Logic.Erich Gradel & Eric Rosen - 1999 - Mathematical Logic Quarterly 45 (3):315-325.
Tense Logic.Ulrich Meyer - 2015 - Philosophy Compass 10 (6):406-419.
New Reals: Can Live with Them, Can Live Without Them.Martin Goldstern & Jakob Kellner - 2006 - Mathematical Logic Quarterly 52 (2):115-124.
‘Now’ and ‘Then’ in Tense Logic.Ulrich Meyer - 2009 - Journal of Philosophical Logic 38 (2):229-247.
A Distinguishable Model Theorem for the Minimal US-Tense Logic.Fabio Bellissima & Anna Bucalo - 1995 - Notre Dame Journal of Formal Logic 36 (4):585-594.
Predicate Metric Tense Logic for 'Now' and 'Then'.M. J. Cresswell - 2013 - Journal of Philosophical Logic 42 (1):1-24.
Uniform Short Proofs for Classical Theorems.Kees Doets - 2001 - Notre Dame Journal of Formal Logic 42 (2):121-127.
Tense, Temporal Reference, and Tense Logic.Patrick Blackburn - 1994 - Journal of Semantics 11 (1-2):83-101.
A Note on the Interpolation Property in Tense Logic.Frank Wolter - 1997 - Journal of Philosophical Logic 26 (5):545-551.
Syntactic Preservation Theorems for Intuitionistic Predicate Logic.Jonathan Fleischmann - 2010 - Notre Dame Journal of Formal Logic 51 (2):225-245.
Applications of the Ergodic Iteration Theorem.Jindřich Zapletal - 2010 - Mathematical Logic Quarterly 56 (2):116-125.

Analytics

Added to PP index
2015-12-02

Total views
31 ( #354,607 of 2,455,894 )

Recent downloads (6 months)
1 ( #449,366 of 2,455,894 )

How can I increase my downloads?

Downloads

My notes